# SDR DALA2024120211329

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Crown Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0680085) FUSELAGE CROWN SKIN / FS727C PLUS 16.2, S-3L TO S-2L / DAMAGED SKIN AT VIASAT MOD FITTING DOUBLER. REPAIRED PER ERA 622502-14.
